MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D TEST SYSTEM
Catalog Number 09038086190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The patient sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys vitamin d assay results for 1 patient sample on a cobas e 801 module.The patient's doctor questioned the patient results as they did not match the patient's clinical picture.The initial vitamin d result was 332 ng/ml.A 1:5 dilution of the patient sample was performed and the result was above 300 ng/ml.The exact result was not provided.
 
Additional Manufacturer Narrative
The patient sample was investigated.The investigation confirmed the customer's very high vitamin d result, indicating the customer's high vitamin d results were correct.The investigation's test results using retention reagent lot: 789073 were: 120 ng/ml with a data flag, 240 ng/ml with a data flag, 331 ng/ml, 290 ng/ml.The sample was diluted and the results were: result with a 1:9 dilution: 328 ng/ml, result with a 1:9 dilution: 330 ng/ml, result with a 1:3 dilution: 327 ng/ml, result with a 1:3 dilution: 325 ng/ml.The investigation did not identify a product problem.

Brand Name
ELECSYS VITAMIN D TOTAL III
Common Device Name
VITAMIN D TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20408108
Report Number1823260-2024-02926
Device Sequence Number12398484
Product Code MRG
UDI-Device Identifier07613336172650
UDI-Public07613336172650
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K210901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number09038086190
Device Lot Number78907301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite